# SDR QR9R2024052300001

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721779430
- Aircraft time: 3,890 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Transformer
- Part number: FSC211
- Part serial: 1367
- Condition: Malfunctioned
- Location: Nr 1 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PRE TAKE OFF CHECK, GEN AMPS ON #1 SIDE FLUCTUATED BETWEEN 15-30 AMPS CAUSING A SPLIT IN GEN AMPS GREATER THAN 10. #2 GEN CONSTANTLY STAYED AT 35 AMPS. TEST PILOT EVALUATION FOUND GEN 1 AMPS INDICATED 20, GEN 2 INDICATED 40. REMOVED AND REPLACED TRANSFORMATOR; MOC SUCCESSFULLY COMPLETED.
